# SDR UPS06446924

- Difficulty date: May 13, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747211B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS560 RBL28 TIE DOWN TRACK FOUND CORROSION. CORROSION BLEND OUT 0.036" BY 1/2" BY 4" EXCEED SRM LIMIT.  TIE DOWN TRACK REPLACED AS PER SRM 51-10-01 PG9 AND INSTALLED AS PER SRM 51-30-02 JUST AT RBL28 BTN BS540 ANI BS570. P/N BAC1520-1567-7178T6511RK
